# SDR USAA2012043000020

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 12,871 hours, 4,642 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS16126
- Condition: Blown
- Location: Brake Mainfold
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID FROM WHEEL WELL PRESSURE LEAK SPRAYED INTO THE NR 1 ENGINE WHICH THEN ENTERED THE VENTILATION SYSTEM CREATING A MIST THROUGHOUT THE CABIN.  MAINTENANCE FOUND LEAK AT ALTERNATE BRAKE MANIFOLD.  REPLACED O-RING ON PLUG AND REACTIVATED SYSTEM IAW AIRBUS MAINTENANCE MANUAL 32-43-32-401.
